Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Black clouds , blurring of vision - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
User :   my age is 41 yrs and i am woking in a distillery
my left eye was blind in 2006 for fraction of minute during daytime while i was having my lunch i got it checked and all was normal then i went for TIA test / cardiac test and as per advise of doctor it was a slight blood cloting which led to this. now as per advise of doctor i was told that syrum for homosystein was high so i am prescribed for Folic acid and Preva AS 75 {CLORIDOGREL +ASPRIN} Daily since 2006. i dont smoke or drink nither I hv any history of heart problem.My parents are having high BP and heart problem.
Often my left side of chest feels heavy and the back too. I feel lazy always . The ECG is also normal.BP is 120/80 and exceeds to 160/105 sometimes which I control by taking aurvedic medicine XXXXXXXX XXXX by XXXXXX.
My eye doctors gives me Pred Acetate eye drops which is steroid drops . Eye doc says that some other elergy is there in body which is indicated thru eyes and the eyes r fine.I feel black/clouds water bubbles seen thru my eyes and they are having blurt images now due to prolong usage of eye drops.
Plz advise what and whom to get t checked . How I can conclude that I am taking the right medicine and treatment. Am I not wrongly treated?
Help to get a correct diagonosois.
Doctor :   how can i helpu
User :   hello
Doctor :   i will help u in this
User :   plz
Doctor :   are yu using any spectales
User :   normal 0.25_
Doctor :   since how many days do u have eye problem
Doctor :   let me explain to yu
User :   last few yaers
Doctor :   steriod eye drops
Doctor :   which yu were using can cause
Doctor :   black clouds and blurring of vision
Doctor :   that too on long term use
User :   drops r advised by doc or else the eyes r total red and stiff
Doctor :   its better to get examined once again

Doctor :   when did yu meet the eye doc lastly
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor